# SDR ASAA2021022434192

- Difficulty date: February 24, 2021
- Submitted: February 27, 2021
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 46,352 hours, 14,076 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Failed
- Location: Cockpit
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOLAND FAIL AT 30RA WAS ON CENTERLINE BUT DRIFTED ABOUT 50FT LEFT BETWEEN THERE AND TOUCHDOWN. POTENTIAL SIGNAL INTERFERENCE FROM PLANE ON ADJACENT TAXIWAY. APPROACH CONDUCTED IN VFR CONDITIONS, 16R SEA. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 22-11 TASK 825, LAND VERIFY TEST PASS & HGS SYSTEM TEST PASS REF HGS-4000 SMM 34-36-00.
